Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have Psoriatic arthritis, Fibromyalgia and osteoarthritis, diagnosed cervical spine deterioration, pain down the arm, given Lidoderm. Is it safe ?

yes, i have psoriatic arthritis, Fibromyalgia and osteoarthritis. I have had a total knee replacement on one leg. Recently I have been diagnosed with deterioration of the cervical spine and have 3 bone spurs. the pain radiates down to the rt arm. i have been given Lidoderm for pain. I was wondering how safe this is and how long can this be used for?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Hello, lidoderm patch is one of the safest locally acting drug for pain relief with no addiction potential. It can be used for long period under medical supervision and once you get relieved of the pain, you can have some physiotherapy and exercises which help you to a greater extent. Thank you
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor